# SDR IXXA100059O

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 88,247 hours, 23,749 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 5220536016
- Part serial: 1261
- Condition: Defective
- Location: Hf Radio
- Part time: 88,247 hours, 23,749 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR1 HF RADIO WILL NOT CHANNELIZE AND HAD NO RECEPTION, NR 2 HF RADIO WOULD NOT WORK. THE CREW RETURNED TO DEPARTURE WITH OUT FURTHER INCIDENT. MX REPLACED NR1 ACCESSORY COUPLER AND 2 COAX CONNECTORS ON THE NR2 ACCESSORY COUPLER.  OPS CHECK GOOD IAW MM 23-10-0.  ACFT WAS RETURNED TO SERVICE.
